MathSciNet Relay Station
MathSciNet bibliographic data
MR2431603 65N30 (35J25 35J60 65N15)
Nakao, Mitsuhiro T.; Hashimoto, Kouji Guaranteed error bounds for finite element approximations of noncoercive elliptic problems and their applications. J. Comput. Appl. Math. 218 (2008), no. 1, 106–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement